Home | Recent Submissions | Search | Diagnosis | Quiz | Submit an Image | Index | Blog |About GSA
<< Back to Diagnosis Page  
Image Number 708 (Drug reaction)


Diagnosis: Drug reaction

Site: Face

Sex: F

Age: 54

Type: Clinical

Description: Bilateral flushing

Submitted by: Ted Rosen

View Full Size

Differential Diagnosis

History: 54 year-old female with 25 year history of Crohn's disease. Started on infliximab infusions approximately 4 years ago. Started to develop, and continues to demonstrate, facial flushing immediately post-infusion. Essentially asymptomatic except feels "hot." This would be considered a mild infusion reaction, and she is now pre-medicated with diphenhydramine before each infusion. Crohn's is in remission since inflixiamb initiated.

Search DermNetNZ   eMedicine   PubMed   Dermatology Online   Archives   JAAD for "Drug reaction"

buy accutane
Home  |  Recent Submissions  |  Search  | Diagnosis  |  Quiz  |  Submit an Image  |  Index  |  About GSA

Copyright © 2005 Global Skin Atlas